# SDR MWEA97695

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 658385
- Condition: Bird Strike
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

LT ENG HAD COMPRESSOR SURGE DUE TO BIRD INGEST.  DISCONTINUED TAKEOFF.  MTC C/W WC 1204 ENG-FOD INSPECT, REMOVED AND REPLACED PRBC IAW SRM 75-31-1.
